# SDR IPXA2017061118107

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,909 hours, 12,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGNECY LIGHTS SYSTEM INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-5- 01-400-802.  OPS CHECKED NORMAL IAW 33-51-01-700-802.
